# SDR SWAA2022052600598

- Difficulty date: April 28, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,525 hours, 12,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H TRANSITION ANGLE UPPER SURFACE AROUND NUT PLATE HOLES BS 500A TO BS 500D. / [01] REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE DEPTH TO BE .008 INCHES. DAMAGE FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMITS AS GIVEN IN SRM 53-00-53-1A-2.;[09] FABRICATED AND INSTALLED RH TRANSITION ANGLE AND REPAIR SPLICE FROM STA 500A TO STA 500D+10 PER SRM 53-00-53;SRM 51-40-02; AND EA 22-153-01343. REFER TO EACH STEPS FOR WORK ACCOMPLISHED.;
